# SDR MASA2010101801141

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 14,155 hours, 11,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unknown
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT ESCAPE ROPE D-RING.  MX REPLACED D-RING.
